MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT
Model Number 8645
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Without the return of the product, confirmation of the customer's complaint and the root cause could not be determined.A review of the complaint database for the past 2 years revealed 3 similar complaints with intermittent issues.Of the products returned, one was found to meet specification and the other was found to have sensor connectivity issues due to a damaged sensor receptacle.Other potential causes include; moisture damage, battery leakage, bent battery springs, faulty components (commonly u5, d3, d2, and d9 ) and physical trauma (bumping, dropping, etc.).Being that the unit is nearly 3 years old since it was manufactured, it is unlikely that a manufacturing non-conformity contributed to the reported issue, and the likely cause of the event is wear and tear.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported the power switch will intermittently work (occasional power).Sn (b)(6).

Brand Name
SITTER ON CUE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23316646
Report Number2182318-2025-00090
Device Sequence Number4989200
Product Code KMI
UDI-Device Identifier10190676007131
UDI-Public10190676007131
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645
Device Catalogue Number8645
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown